JournalsprimsVol. 30, No. 3pp. 443–458

Small Resolutions of Schubert Varieties in Symplectic and Orthogonal Grassmannians

  • Parameswaran Sankaran

    Chennai, India
  • P. Vanchinathan

    Chennai, India
Small Resolutions of Schubert Varieties in Symplectic and Orthogonal Grassmannians cover
Download PDF

Cite this article

Parameswaran Sankaran, P. Vanchinathan, Small Resolutions of Schubert Varieties in Symplectic and Orthogonal Grassmannians. Publ. Res. Inst. Math. Sci. 30 (1994), no. 3, pp. 443–458

DOI 10.2977/PRIMS/1195165906